# SDR 9808739966

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Shorted
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR GREEN LIGHT ILLUMINATED WHEN THROTTLES WERE BROUGHT TO IDLE POWER DURING DESCENT.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION AND FLIGHT WAS CONTINUED TO DESTINATION.  NORMAL INDICATIONS WERE ACHIEVED WHEN GEAR WAS LOWERED FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR GREEN LIGHT SOCKET ASSEMBLY SHORTED INTERNALLY.  REPLACED SOCKET, OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
